Rohatsu 3-Day Sesshin DRAFT SCHEDULE

Thursday December 7, 2022 - Saturday December 9, 2022

Thursday, Dec. 7 and Friday Dec. 8, 2023

	5:30 am	First Bell (call to zazen)
	5:40 am	Zazen (with interval)
	6:40 am	Service
offline	6:50 am	Orientation (day 1 only)
	7:00 am	Breakfast and Rest
	9:15 am	First Bell
	9:25 am	Zazen
	10:00 am	Densho (call to Dharma Talk)
	10:15 am	Dharma Talk
	11:00 am	Kinhin (walking meditation)
offline	11:15 am	Zazen (with interval)
	12:20 pm	Service
	12:30 pm	Lunch / Rest
	2:00 pm	Work (cleaning or other maintenance of your own space)
	2:50 pm	End of Work
	3:05 pm	Mindful stretching
	3:55 pm	Silent Tea (Day 1) / Group Practice Discussion Session (Day 2)
	4:15 pm	First Bell

4:25 pm	Zazen (30min)
4:55 pm	Kinhin
5:05 pm	Zazen (30min)
5:35 pm	Kinhin
5:45 pm	Zazen (35min)
6:20 pm	Service
6:30 pm	Dinner
7:40	First Bell
7:50	Zazen (30min)
8:20	Kinhin
8.20	7070n (75min)

Offline

- 8:30 Zazen (25min)
- 8:55 Refuges

Saturday Dec. 9, 2023

	5:30 am	First Bell (call to zazen)
	5:40 am	Zazen (with interval)
	6:40 am	Service
offline	7:00 am	Breakfast / Rest
	9:15 am	First Bell
	9:25 am	Zazen
	10:00 am	Densho (call to Dharma Talk)
	10:15 am	Dharma Talk
1	1:00 am Kinhi	in (walking meditation)
	11:15 am	Zazen (with interval)
	12:20 pm	Service
offline	12:30 pm	Lunch / Rest
	1:50 pm	First Bell
	2:00 pm	Zazen

2:40 pm Closing Words / End of sesshin